DONALD L. SWEET Jr., M.D.; DANIEL G. ROTH, M.D.; RICHARD K. DESSER, M.D.; J. BRUCE MILLER, M.D.; JOHN E. ULTMANN, M.D., F.A.C.P.
Four patients with malignant lymphoma who were treated with multiple courses of combination chemotherapy, consisting of cyclophosphamide, Oncovin®, procarbazine, and prednisone (COPP), developed avascular necrosis of the femoral head(s). Disorders usually associated with the development of avascular necrosis were absent. The total prednisone dose received by each patient was small. Avascular necrosis of the femoral head should be considered in the differential diagnosis of bone pain in patients receiving multiple courses of combination chemotherapy.
Learn more about subscription options.
Register Now for a free account.
SWEET DL, ROTH DG, DESSER RK, MILLER JB, ULTMANN JE. Avascular Necrosis of the Femoral Head with Combination Therapy. Ann Intern Med. 1976;85:67–68. doi: 10.7326/0003-4819-85-1-67
Download citation file:
Published: Ann Intern Med. 1976;85(1):67-68.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only